Wang, J, Althobaiti, A and Fu, YB (2017) Localized bulging of rotating elastic cylinders and tubes. Journal of Mechanics of Materials and Structures, 12 (4). pp. 545-561. ISSN 1559-3959

jomms-v12-n4-p12-s.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (757kB) | Preview
Item Type: Article
Additional Information: First published by Mathematical Sciences Publishers in Journal of Mechanics of Materials and Structures, 12(4), 2017. Deposited courtesy of the publisher and used by permission, © 2017 Mathematical Sciences Publishers.
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Natural Sciences > School of Computing and Maths
Depositing User: Symplectic
Date Deposited: 05 Jun 2017 10:55
Last Modified: 17 Aug 2017 10:07

Actions (login required)

View Item View Item